MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM; ILIAC COVERED STENT, ARTERIAL
Model Number 48522
Medical Device Problem Codes Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that physician was unable to deliver the stent to the intended target and pulled the undeployed icast stent back into the introducer sheath.When the stent contacted the hub of the sheath, it became dislodged from the deployment system.Upon withdrawal, the stent came off in the hub of the sheath.All device components were retrieved, and the procedure was completed using another icast stent device.
 
Additional Manufacturer Narrative
Due to character limitation in field e1: event site name: (b)(6).Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: d10, e1 (initial reporter, event site email, event site telephone), e2, e3, h6.Corrected field: d4 (lot).The customer reported that during a revision of a renal fenestration procedure, the physician was unable to advance the icast covered stent to the intended target location.The undeployed stent was withdrawn back into the introducer sheath.Upon contact with the sheath hub, the stent became dislodged from the balloon delivery system while inside the sheath.All device components were retrieved, and the procedure was completed using another icast stent.The device was returned for evaluation.Examination confirmed that the stent was no longer positioned on the balloon and exhibited deformation consistent with passage through a tight radius.Inspection of the balloon surface showed clear stent frame impressions, indicating that the stent had been properly crimped during manufacturing.No evidence of material defect, manufacturing nonconformance, or device malfunction was identified.A review of the manufacturing records associated with the device lot showed that the product met all specifications, including stent retention requirements, and passed all required quality inspections.Manufacturing equipment was properly calibrated and qualified at the time of production.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify related complaints involving stent dislodgement, which were associated with procedure complications or pulling the undeployed stent back into the introducer sheath.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the evaluation findings and event description, the most probable cause of the stent dislodgement was withdrawal of an unexpanded stent back through the introducer sheath.This action is contraindicated in the instructions for use, which warn against pulling an unexpanded or partially expanded stent back through an introducer sheath and provide instructions for proper removal if necessary.The investigation concluded that the event was not caused by a manufacturing or design-related failure of the device and was consistent with use contrary to labeling instructions.

Brand Name
ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24556516
Report Number3011175548-2026-000002
Device Sequence Number21192368
Product Code PRL
UDI-Device Identifier00650862485226
UDI-Public(01)00650862485226(17)281202
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48522
Device Catalogue Number48522
Device Lot Number527875
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR TOUR GUIDE
Patient SexMale
Patient Weight75 KG